# SDR ASAA1078627

- Difficulty date: December 11, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 37,683 hours, 16,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE DOOR 192DR UPPER STOP PAD WORN INTO CHORD REMOVED LOWER SEAL.  REMOVED DAMAGED STOP PAD.  MEASURED CHORD DAMAGE. CHORD IS .125 INCH THICK CHORD WEAR IS .25" DIA. X .021" DEEP.  CHORD DAMAGE IS OUT OF LIMITS OF SRM 53 30 71 AD1 FIG 105C.  REPAIRED WORN CHORD AS PER EA 700 53EA 04417 RE-INSTALLED SEA AS PER SRM 51 40 02.
